# SDR AALA20041147

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - DURING OVERNIGHT CHECK FOUND EMERGENCY FLOOR LIGHTING SYSTEM AT ROWS 15 TO 25 INOPERATIVE.  FOUND BROKEN CONNECTOR AT ROW 16.  REPAIRED BROKEN CONNECTOR AT ROW 16 FOR EMERGENCY FLOOR LIGHTING AT ROWS 15 TO 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
